# SDR 2DYA20201218001

- Difficulty date: December 19, 2020
- Submitted: December 22, 2020
- Operation: Air carrier
- Aircraft: N703KW
- Make and model: Boeing 767336
- Aircraft serial: 24343
- Aircraft time: 59,282 hours, 34,884 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Ground Wire
- Condition: Unsecure
- Location: Lights
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

TROUBLESHOT IAW THE WIRE DIAGRAM MANUAL 33-51-01, FOUND WIRE GROUND LOOSE AT RIGHT MID.  RE-SECURED AND CLEANED SOCKET ASSEMBLY AT RIGHT MID RIGHT AFT ASSEMBLY, RELAMPED.  OPERATIONS CHECK NORMAL, PER STANDARD WIRE PRACTICE 20-10-13 AMM 33-51-02.
